You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

Root Reducibility in Polynesian

William Churchill
The American Journal of Philology
Vol. 27, No. 4 (1906), pp. 369-400
DOI: 10.2307/288885
Stable URL:
Page Count: 32
Subjects: Linguistics Classical Studies Language & Literature
  • Download PDF
  • Add to My Lists
  • Cite this Item
Root Reducibility in Polynesian
We're having trouble loading this content. Download PDF instead.